# SDR FDEA202508271547

- Difficulty date: August 27, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63128
- Aircraft time: 5,931 hours, 2,911 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5875111
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PNL 241ZFF DAMAGED   REPAIRED FLOOR PANEL 241ZFF, MPN: 143T5875-111, LBL 54.75- LBL 74.25, STA. 984.95-1114.82 IN   REF. TO 767 SRM 53-00-50-1A, FIG 101, SHEET 1 AND 2, AND BOEING DWG# 143T5875-111. THIS IS A   MAJOR REPAIR. THE INSTALLATION OF THIS PANEL WILL BE ACCOMPLISHED ON WO# 90764 SEQ#   114.
